Alert archive / Ohio / Small Craft Advisories in 2013
Small Craft Advisory 32, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Apr 25, 2013, 3:29 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2013, 3:29 PM EDT (19:29 UTC)
- Expired
- Apr 25, 2013, 9:03 PM EDT
- In force
- 6 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
903 WHUS71 KCLE 251929 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 329 PM EDT THU APR 25 2013 LEZ147>149-260200- /O.NEW.KCLE.SC.Y.0032.130425T1929Z-130426T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 329 PM EDT THU APR 25 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: WINDS WILL INCREASE TO 15 TO 25 KNOTS LATE THIS AFTERNOON WITH WAVES INCREASING TO 3 TO 5 FEET. WINDS AND WAVES WILL DECREASE QUICKLY OVERNIGHT AS HIGH PRESSURE BUILDS OVERHEAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
1 follow-up statement
008 WHUS71 KCLE 260103 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 903 PM EDT THU APR 25 2013 LEZ147>149-260215- /O.CAN.KCLE.SC.Y.0032.000000T0000Z-130426T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 903 PM EDT THU APR 25 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES ARE DROPPING BELOW SMALL CRAFT CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 1:39 PM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Apr 25, 1:39 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 139 PM EDT THU APR 25 2013 .SYNOPSIS... A WEAK COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON AND EVENING. HIGH PRESSURE WILL BUILD IN TONIGHT AND THEN MOVE EAST FRIDAY NIGHT. A TROF WILL MOVE ACROSS THE REGION SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... NEXT TROUGH AXIS IS MOVING ACROSS MICHIGAN THIS MORNING WITH AN AREA OF SHOWERS LOCATED AHEAD OF IT. MODELS CONTINUE TO INDICATE SOME LOW LEVEL INSTABILITY FOR THE AFTERNOON. THIS MAY BE JUST ENOUGH TO PRODUCE SOME ISOLATED THUNDERSTORMS...ESPECIALLY ACROSS THE CENTRAL AND EASTERN PORTION OF THE COUNTY WARNING AREA. RAINFALL FROM THE SHOWERS WILL GENERALLY BE LESS THAN A TENTH OF AN INCH. OTHER THAN THE MINOR TIMING TWEAKS TO THE SHOWERS THERE WERE FEW CHANGES TO THE HOURLY TEMPERATURES AND CLOUD COVER. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... SOME SHOWERS COULD LINGER EARLY THIS EVENING...THEN THE CLOUDS WILL DECREASE. WENT WITH THE COOLER GUIDANCE AS THE WINDS WILL DECREASE AS THE HIGH BUILDS IN. SOME CLOUDS ON FRIDAY AS A WEAK WEATHER SYSTEM ALOFT BRUSHES THE AREA. OTHER THEN THAT WILL HAVE TO WAIT FOR THE NEXT WEATHER MAKER A TROF TO AFFECT THE AREA LATE SATURDAY NIGHT AND SUNDAY. THE 00Z ECMWF IS NOW BRINGING IN THE PRECIPITATION A LITTLE QUICKER THAN BEFORE. THE POPS FOR SATURDAY NIGHT MIGHT NEED TO BE RAISED IF THIS TREND CONTINUES. THE BEST CHANCE FOR ANY RAIN WOULD BE ON SUNDAY AND EARLY SUNDAY EVENING...INCLUDED THUNDER AS THE AIRMASS WILL BE A LITTLE UNSTABLE. USED A BLEND OF GUIDANCE FOR THE HIGHS AND LOWS. WENT TOWARD THE WARMER GUIDANCE FOR THE HIGHS BECAUSE OF THE TIME OF THE YEAR. && .LONG TERM /MONDAY THROUGH THURSDAY/... LINGERING CHANCE OF A SHOWER ON MONDAY. MODELS CONSISTENT STALLING HIGH PRESSURE OFF THE MID ATLANTIC COAST SETTING UP A SOUTHERLY FLOW AND GRADUALLY WARMING TEMPERATURES. EXPECT NEAR SEASONAL TEMPS INTO MID WEEK. MODELS DIVERGE ON WEDNESDAY AS GFS MOVES THE NEXT COLD FRONT ACROSS THE AREA WHILE ECMWF CONTINUES WITH RIDGE OVER THE AREA. LEANED TOWARD ECMWF SOLUTION AS THAT IS MODEL OF CHOICE FOR WPC. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... SCATTERED SHOWERS WILL MOVE WEST TO EAST ACROSS THE AREA DURING THE REMAINDER OF THE AFTERNOON HOURS ALONG WITH A COLD FRONT. KEPT TAFS VFR...ALTHOUGH THERE MAY BE ISOLATED MVFR CONDITIONS WITHIN THE HEAVIER SHOWERS. THERE MAY BE EMBEDDED THUNDER TOO. SOUTHWEST GUSTY WINDS WILL SHIFT TO THE WEST WITH THE FRONTAL PASSAGE. GUSTS WILL COME DOWN THIS EVENING...AND THEN GO LIGHT/VARIABLE FOR OVERNIGHT. CLEARING SKIES TOO THIS EVENING. HIGH PRESSURE FOR FRIDAY. .OUTLOOK...NON-VFR POSSIBLE SUNDAY. && .MARINE... FRONT WELL SE OF THE AREA. SMALL CRAFT WILL END LATER THIS MORNING IN THE EAST AS WEAK RIDGE OF HIGH PRESSURE MOVES OVER THE LAKE. HOWEVER EXPECT CHOPPY CONDITIONS THIS AFTERNOON AS SECONDARY TROUGH...NOW OVER THE WESTERN LAKES...MOVES ACROSS THE LAKE. WINDS DIMINISH QUICKLY THIS EVENING AS HIGH PRESSURE MOVES OVER THE LAKE. WINDS SHIFT TO THE SOUTH FRIDAY NIGHT AS THE HIGH MOVES OFF THE MID ATLANTIC COAST. HIGH PRESSURE WILL REMAIN NEARLY STATIONARY THROUGH MONDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KIELTYKA NEAR TERM...KIELTYKA/MULLEN SHORT TERM...KIELTYKA LONG TERM...DJB AVIATION...OUDEMAN MARINE...DJB
Hazardous weather outlook, Apr 25, 4:15 AM EDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 415 AM EDT THU APR 25 2013 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-260815- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 415 AM EDT THU APR 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.